Alert archive / Florida / Special Weather Statements in 2019
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 17, 2019, 4:16 PM EDT for Miami-Dade County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2019, 4:16 PM EDT (20:16 UTC)
- Expired
- Oct 17, 2019, 4:30 PM EDT
- In force
- 14 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
234 WWUS82 KMFL 172016 SPSMFL Special Weather Statement National Weather Service Miami FL 416 PM EDT Thu Oct 17 2019 FLZ173-172030- Coastal Miami Dade County FL- 416 PM EDT Thu Oct 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 430 PM EDT... * At 416 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Miami Beach to near Palmetto Bay. Movement was southeast at 20 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Miami, Miami Beach, Key Biscayne, Virginia Key, Miami Shores, North Bay Village, Port Of Miami and Fisher Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2558 8015 2561 8022 2587 8015 2587 8010 TIME...MOT...LOC 2016Z 293DEG 19KT 2579 8013 2561 8022 $$ Cohen
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 17, 1:28 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Oct 17, 1:28 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Miami FL 128 PM EDT Thu Oct 17 2019 .Aviation... Early afternoon radar data shows clusters of showers developing over central areas of SoFlo and moving east towards the vicinity of the Atlantic terminals. With the presence of a decaying frontal boundary across central Florida, expect at least VCSH through this evening, along with VCTS late this afternoon for the Atlantic terminals. Some periods of patchy fog may develop again around APF during the overnight hours which could bring vis down to MVFR at times. && .Prev Discussion... /issued 1018 AM EDT Thu Oct 17 2019/ UPDATE... Latest model sounding analysis suggest a little favorable conditions for strong thunderstorm activity at the mid-upper levels with increasing wind speed & directional shear, SRH of around 13-14 and local max around 40kt, In addition, 12Z MFL sounding shows increasing PWATs to 1.8 inches. However, it is the cell-genesis processes the hindering factor today, as once again it will be the sea-breeze boundaries the focal point for potential convection. Meso models don't show definite agreement in having a particularly strong sea breeze development today, but it won't take much for an individual cell to reach the more favorable mid level dynamic support. So in other words, conditions are not favorable for low-level convection development, but if a storm does forms, it will then have a good chance of intensifying and reaching strong or even severe status. POPs/WX grids have been updated to show better chances over the eastern half of the CWA this afternoon. Rest of the forecast remains as is. Prev Discussion... /issued 758 AM EDT Thu Oct 17 2019/ Aviation... A few showers are reaching the vicinity of APF during the mid morning hours, while VFR prevail at all terminals. Periods of brief fog brought down visibilities to around 5-6sm during the overnight hours, but any fog that formed has now lifted. Shower and thunderstorm activity will increase today with MVFR periods possible with passing showers and storms, especially over the Atlantic terminals this afternoon. Prev Discussion... /issued 320 AM EDT Thu Oct 17 2019/ Short Term... Today through Friday Night... An area of low pressure moving across New England is pushing its associated trailing cold front down the Atlantic off the eastern seaboard of the United States before curving back across Florida into the Gulf of Mexico. Another broad area of low pressure is present over the Bay of Campeche and is being monitored by the National Hurricane Center which has a 70 percent chance of formation for this disturbance in the next 48 hours in the latest Tropical Weather Outlook (TWOAT). Closer to home, the presence of the frontal boundary draped across the Lake Okeechobee region is already allowing for some convection to fire early this morning. An increasing trend in convective activity and coverage is expected today with the return of thunderstorms to the forecast. The highest chances of thunderstorms today will be around the lake where the frontal boundary will linger through a good portion of the next day and along the eastern half of the peninsula where the southwesterly to westerly flow could pin any Atlantic sea breeze that develops. Warm temperatures are still expected with most of the area reaching into the upper 80s to lower 90s for high temperatures today, which could support sea breeze development. As the sun sets tonight, convective activity will still linger as the boundary meanders over South Central Florida and the Lake Okeechobee region. Healthy amounts of surface moisture and a slight decrease in wind flow and cloud cover overnight could produce an environment capable of efficient radiational cooling which could lead to fog forming overnight into early Friday morning over a good portion of southern Florida. As the sun rises on Friday morning, the fog should diminish and attention returns again to diurnally driven convection and warm temperatures. The progress of the disturbance in the Gulf is a key variable in the forecast, but the general trend will be for this feature to progress northward and possibly northeastward into the Gulf of Mexico. With the low potentially developing, the frontal boundary will retreat northward as a warm front and allow the region to be encompassed in the warm sector fully again. The track of the low will be crucial as a more southerly or easterly track could bring additional dynamical support for stronger convection. As it stands now, the storms will be capable of producing gusty winds, dangerous lightning, locally heavy rainfall, and you can never rule out funnel clouds or waterspouts with isolated cells that interact with boundaries or are able to tap into enhanced wind shear provided around a developing low pressure system to the west. Long Term... Saturday through Thursday... Yet another day where the global models disagree on the timing and positioning of an energetic low pressure system within the central Gulf of Mexico, and thus, a low confidence period is in the forecast due to the amount of uncertainty involved. The good news is that they are slowly honing in on a potential location, though this is the first model run to do so. Ultimately, this low pressure system is forecast to move northeastward within the Gulf. Regardless of location, this low looks to interact with the aforementioned cold front, turned stationary, that pestered the region Thursday and lifting it north/northeastward across the region Saturday through Sunday. Additionally, the leading flank of the low pressure system is forecast to be showers with a few thunderstorms, locally heavy rainfall and potential localized flooding, and hazardous marine conditions. With forecast SRH values over 200 m2/s2 in portions of the CWA Saturday morning, wouldn't be surprised for funnel clouds to form. Will have to closely monitor as the week progresses. Will take the middle of the road route by staying on the cautious side with PoPs at this early stage until the timing, strength, and position of the feature becomes more confident. In concerns to the global models, the GFS takes the low toward the Florida Panhandle Friday night into early Saturday morning while the ECMWF weakens the low. However, ECMWF is slowly agreeing with GFS on location with the 00Z model run having the low pressure system impacting the Florida panhandle as well, though timing is Saturday afternoon time frame. Monday looks to be the driest day out of the extended forecast, though will keep scattered rain chances across the region due to continued uncertainty of the placement and evolution of surface features after the low pressure swings through the vicinity. By mid-week, a cold front tries to cut through the state and creeps towards South Florida. Because of this, PoPs will be on the rise once more. Marine... Marine conditions are forecast to be mostly benign through the remainder of the work week. An approaching cold front is forecast to slow and stall over the area, keeping the mention of showers and thunderstorms in the forecast for the next several days. A low pressure system over the Gulf of Mexico is forecast to approach the Florida Panhandle and Gulf States this weekend, increasing seas and winds across the Gulf of Mexico as early as Friday night. Seas are forecast to build to around 6 to 10 feet in the outer Gulf waters with 2 to 5 feet possible in the inner Gulf waters this weekend while the Atlantic waters are not forecast to see any significant increase in seas through the beginning of next week. A west to southwest swell of 1 to 3 feet enters the Gulf waters Saturday and sticks around through the beginning of Sunday. Showers and thunderstorms are expected for all waters through the remainder of the forecast period. With this in mind, the Gulf waters will likely see Small Craft Advisory conditions this weekend for winds and waves whereas the Atlantic waters look to have Small Craft Exercise Caution conditions. Aviation... Some convection could reach APF overnight which could lower cigs and vsby below VFR. Overnight/early morning fog is a concern both tonight and again Thursday night/Friday morning. Increasing shower and thunderstorm activity today will also create a risk of sub-VFR conditions, particularly around the east coast terminals this afternoon. APF could see impacts earlier in the day as activity develops over or just inland of the Gulf and pushes inland. Beach Forecast... Slight chance for rip currents across both the Gulf and Atlantic beaches today due to light southwesterly to westerly winds. The rip current risk looks to increase this weekend for the Gulf coast beaches as a low pressure system over the Gulf of Mexico approaches the Florida panhandle and Gulf States along with southwest flow increasing. The Atlantic beaches should stay in a Slight Risk for rip currents this weekend. Climate... Near record high minimum temperatures are forecast to either break or tie records starting this morning through the beginning of next week. Increasing cloud coverage during the morning hours will certainly aid in this. Forecast minimum temperatures and records for the next three days below... LOCATION DATE FORECAST HI-MIN RECORD NAPLES 17 OCT 76 77 IN 2018 WEST PALM BEACH 17 OCT 74 80 IN 2018 FORT LAUDERDALE 17 OCT 76 80 IN 2018 MIAMI 17 OCT 76 79 IN 2016 NAPLES 18 OCT 74 76 IN 1968 WEST PALM BEACH 18 OCT 74 79 IN 1998 FORT LAUDERDALE 18 OCT 77 80 IN 2018 MIAMI 18 OCT 75 79 IN 1928 NAPLES 19 OCT 75 78 IN 1968 WEST PALM BEACH 19 OCT 76 80 IN 2018 FORT LAUDERDALE 19 OCT 78 79 IN 2013 MIAMI 19 OCT 77 79 IN 1970 && .Preliminary Point Temps/PoPs... West Palm Beach 88 75 86 77 / 50 40 50 40 Fort Lauderdale 88 77 87 79 / 50 40 50 30 Miami 89 76 88 77 / 40 30 40 30 Naples 88 75 88 76 / 30 30 40 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. &&
Hazardous weather outlook, Oct 17, 3:42 AM EDT, 12 hours 34 minutes before
Hazardous Weather Outlook for South Florida...CORRECTED National Weather Service Miami FL 342 AM EDT Thu Oct 17 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 171945- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 342 AM EDT Thu Oct 17 2019 ...Thunderstorms with gusty winds and dangerous lightning today... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Lightning, locally heavy rainfall, and gusty winds are primary hazards with thunderstorms. Waterspouts: Showers and thunderstorms could produce waterspouts over the Gulf, Atlantic, and Lake Okeechobee waters. Wind: Stronger thunderstorms could produce wind gusts capable of causing isolated wind damage. Temperatures: Heat Index values will be near 100 across portions of inland Southwest Florida today. Visibility: There could be some patchy fog across Southwest Florida and inland South Florida tonight. Visibility could drop to a quarter of a mile in some spots. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Thunderstorms are possible Friday through Wednesday. Strong thunderstorms are possible Friday night into Saturday, particularly around Southwest Florida. The risk of Rip Currents will become elevated along the Gulf and some Atlantic beaches this weekend. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, waterspouts, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
In the hours before
Special weather statement, Oct 17, 2:30 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Miami FL
230 PM EDT Thu Oct 17 2019
FLZ070-071-073-171915-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
230 PM EDT Thu Oct 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTHERN
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 315 PM EDT...
* At 229 PM EDT, National Weather Service meteorologists were
tracking gusty showers along a line extending from near
Intersection Alligator Alley And Miami Canal to 7 miles south of
Mile Marker 30 On Alligator Alley to 10 miles northeast of
Fortymile Bend. Movement was east at 15 mph. This activity may
intensify and produce occasional lightning.
* Winds in excess of 45 mph and funnel clouds possible with these
showers.
* Locations impacted include...
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, Dade-Collier Training Airport, Miccosukee Indian
Reservation, Miccosukee Service Plaza, Big Cypress National
Preserve and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2616 8048 2597 8049 2576 8064 2583 8090
2599 8092 2620 8093 2628 8077
TIME...MOT...LOC 1829Z 273DEG 11KT 2620 8064 2605 8058 2582 8068
Weinman/CohenSpecial weather statement, Oct 17, 2:48 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Thu Oct 17 2019
FLZ073-171915-
Inland Miami-Dade County FL-
248 PM EDT Thu Oct 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 315 PM EDT...
* At 248 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Miccosukee
Resort, or 18 miles northwest of Kendall, moving east at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miramar, Miccosukee Resort, Intersection Krome And U.S. 27 and
Intersection Krome And Kendall Drive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2593 8038 2590 8039 2582 8039 2569 8048
2576 8065 2596 8052 2596 8034
TIME...MOT...LOC 1848Z 289DEG 10KT 2581 8060
CohenSpecial weather statement, Oct 17, 3:05 PM EDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Miami FL 305 PM EDT Thu Oct 17 2019 FLZ073-074-171945- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 305 PM EDT Thu Oct 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY UNTIL 345 PM EDT... * At 305 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Miccosukee Resort, or 13 miles northwest of Kendall, moving southeast at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Doral, Sweetwater, Fountainbleau, Country Walk, Kendale Lakes, West Kendall, Intersection Krome And Kendall Drive, Miccosukee Resort, Tamiami, University Park, The Hammocks, The Crossings, Sunset, Olympia Heights, Westchester, Kendall West, Tamiami Fairgrounds, Fiu South Campus and Westwood Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2576 8063 2585 8057 2580 8032 2563 8043 TIME...MOT...LOC 1905Z 304DEG 13KT 2577 8055 Weinman/Cohen
Special weather statement, Oct 17, 3:22 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
322 PM EDT Thu Oct 17 2019
FLZ073-074-173-172015-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
322 PM EDT Thu Oct 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
415 PM EDT...
* At 322 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Tamiami, or 7 miles northwest
of Kendall, moving east at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
Miami, Virginia Key, Kendall, Doral, Pinecrest, Miami Springs,
Sweetwater, West Miami, Westchester, Glenvar Heights,
Fountainbleau, Kendale Lakes, Port Of Miami, University Of Miami
and The Hammocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2567 8014 2559 8020 2570 8054 2582 8042
2583 8011
TIME...MOT...LOC 1922Z 278DEG 15KT 2575 8042
CohenSpecial weather statement, Oct 17, 4:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Thu Oct 17 2019
FLZ067-068-071-072-168-172-172100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
403 PM EDT Thu Oct 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 500 PM EDT...
* At 403 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 14 miles
east of Holey Land Wildlife Refuge to 10 miles north of
Intersection I-75 And U.S. 27 to near Mile Marker 30 On Alligator
Alley. Movement was east at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca Raton,
Deerfield Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Highland Beach, Lauderhill, Coconut Creek,
Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton
Manors and Hillsboro Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2645 8005 2627 8007 2611 8007 2623 8057
2645 8058
TIME...MOT...LOC 2003Z 271DEG 21KT 2643 8050 2630 8047 2608 8057
Weinman/CohenSpecial weather statement, Oct 17, 4:16 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 416 PM EDT Thu Oct 17 2019 FLZ173-172030- Coastal Miami Dade County FL- 416 PM EDT Thu Oct 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 430 PM EDT... * At 416 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Miami Beach to near Palmetto Bay. Movement was southeast at 20 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Miami, Miami Beach, Key Biscayne, Virginia Key, Miami Shores, North Bay Village, Port Of Miami and Fisher Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2558 8015 2561 8022 2587 8015 2587 8010 TIME...MOT...LOC 2016Z 293DEG 19KT 2579 8013 2561 8022 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 11:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Oct 17, 2:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Oct 17, 2:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Oct 17, 2:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Oct 17, 3:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Oct 17, 3:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Oct 17, 3:40 PM EDT | Special Marine Warning | MFL | 81 min | |
| Oct 17, 4:03 PM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Oct 17, 4:53 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Oct 17, 5:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Oct 17, 5:08 PM EDT | Special Marine Warning | MFL | 82 min |
Nearby
Special Weather Statements in Florida, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.